# SDR 05FDEA04421

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 53,831 hours, 34,563 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Condition: Failed
- Location: Nr 3 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NUMBER 3 ENG EPR GAUGE FAILED TO REACH TAKEOFF EPR.  UPON BLOCK IN NUMBER 3 EPR WAS SPINNING.   RELEASED FOR SERVICE PER MEL/CDL: 77-01-01 CAT 'C' EXP: 31DEC05.   NR 3  ENGINE EPR INDICATOR, INOP.  REMOVED AND REPLACED NR 3 EPR TRANSMITTER PER 727-200 M/M 77-11-011-4.  SYSTEM CHECKS NORMAL PER M/M 31-26-000-5.
